American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] J. M. Cook. Rational formulae for the production of a spherically symmetric probability distribution . Math. Comp. 11 (1957) 81-82. MR 690630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hartley Rogers. A note on the law of large numbers . Proc. Amer. Math. Soc. 8 (1957) 518-520. MR 0088096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Kozin. A limit theorem for processes with stationary independent increments . Proc. Amer. Math. Soc. 8 (1957) 960-963. MR 0090919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. E. Harris. Transient Markov chains with stationary measures . Proc. Amer. Math. Soc. 8 (1957) 937-942. MR 0091564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David G. Kendall. A note on Doeblin's central limit theorem . Proc. Amer. Math. Soc. 8 (1957) 1037-1039. MR 0092261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. M. Blumenthal. An extended Markov property . Trans. Amer. Math. Soc. 85 (1957) 52-72. MR 0088102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Glen Baxter and M. D. Donsker. On the distribution of the supremum functional for processes with stationary independent increments . Trans. Amer. Math. Soc. 85 (1957) 73-87. MR 0084900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Karlin and J. L. McGregor. The differential equations of birth-and-death processes, and the Stieltjes moment problem . Trans. Amer. Math. Soc. 85 (1957) 489-546. MR 0091566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. A. Darling and M. Kac. On occupation times for Markoff processes . Trans. Amer. Math. Soc. 84 (1957) 444-458. MR 0084222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Kac. A class of limit theorems . Trans. Amer. Math. Soc. 84 (1957) 459-471. MR 0086435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ernest G. Kimme. On the convergence of sequences of stochastic processes . Trans. Amer. Math. Soc. 84 (1957) 208-229. MR 0083843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Glen Baxter. Wiener process distributions of the ``arc-sine law'' type . Proc. Amer. Math. Soc. 7 (1956) 738-741. MR 0079847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joanne Elliott. On an integrodifferential operator of the Cauchy type . Proc. Amer. Math. Soc. 7 (1956) 616-626. MR 0086441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Spitzer. On interval recurrent sums of independent random variables . Proc. Amer. Math. Soc. 7 (1956) 164-171. MR 0090915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Glen Baxter. A strong limit theorem for Gaussian processes . Proc. Amer. Math. Soc. 7 (1956) 522-527. MR 0090920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Donald G. Austin. Some differentiation properties of Markoff transition probability functions . Proc. Amer. Math. Soc. 7 (1956) 751-761. MR 0081582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Cyrus Derman. A note on nonrecurrent random walks . Proc. Amer. Math. Soc. 7 (1956) 762-765. MR 0083221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. A. Darling. The maximum of sums of stable random variables . Trans. Amer. Math. Soc. 83 (1956) 164-169. MR 0080393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Patrick Billingsley. The invariance principle for dependent random variables . Trans. Amer. Math. Soc. 83 (1956) 250-268. MR 0090923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Feller. Boundaries induced by non-negative matrices . Trans. Amer. Math. Soc. 83 (1956) 19-54. MR 0090927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joanne Elliott and William Feller. Stochastic processes connected with harmonic functions . Trans. Amer. Math. Soc. 82 (1956) 392-420. MR 0086440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank Spitzer. A combinatorial lemma and its application to probability theory . Trans. Amer. Math. Soc. 82 (1956) 323-339. MR 0079851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kiyosi Itô. Spectral type of the shift transformation of differential processes with stationary increments . Trans. Amer. Math. Soc. 81 (1956) 253-263. MR 0077017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. A. Hunt. Some theorems concerning Brownian motion . Trans. Amer. Math. Soc. 81 (1956) 294-319. MR 0079377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. L. Chung. Some new developments in Markov chains . Trans. Amer. Math. Soc. 81 (1956) 195-210. MR 0075481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Miriam Lipschutz. On strong bounds for sums of independent random variables which tend to a stable distribution . Trans. Amer. Math. Soc. 81 (1956) 135-154. MR 0077015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Louis J. Cote. On fluctuations of sums of random variables . Proc. Amer. Math. Soc. 6 (1955) 135-144. MR 0070872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. R. Blum. A note on estimating distribution functions . Proc. Amer. Math. Soc. 6 (1955) 953-957. MR 0073863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frank Spitzer. On a class of random variables . Proc. Amer. Math. Soc. 6 (1955) 494-505. MR 0068768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. A. Hunt. An inequality in probability theory . Proc. Amer. Math. Soc. 6 (1955) 506-510. MR 0075470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3